Scientific paper - Original scientific paper
Classical and quantum chaos in the generalized parabolic lemon-shaped billiard

Lopac, Vjera; Mrkonjić, Ivana; Radić, Danko (1999)
Cite this document

Lopac, V., Mrkonjić, I. & Radić, D. (1999). Classical and quantum chaos in the generalized parabolic lemon-shaped billiard. Physical Review E, 59. (1), 303-311. doi: 10.1103/PhysRevE.59.303

Lopac, Vjera, et al. "Classical and quantum chaos in the generalized parabolic lemon-shaped billiard." Physical Review E, vol. 59, no. 1, 1999, pp. 303-311. https://doi.org/10.1103/PhysRevE.59.303

Lopac, Vjera, Ivana Mrkonjić and Danko Radić. "Classical and quantum chaos in the generalized parabolic lemon-shaped billiard." Physical Review E 59, no. 1 (1999): 303-311. https://doi.org/10.1103/PhysRevE.59.303

Lopac, V., Mrkonjić, I. and Radić, D. (1999) 'Classical and quantum chaos in the generalized parabolic lemon-shaped billiard', Physical Review E, 59(1), pp. 303-311. doi: 10.1103/PhysRevE.59.303

Lopac V, Mrkonjić I, Radić D. Classical and quantum chaos in the generalized parabolic lemon-shaped billiard. Physical Review E [Internet]. 1999 [cited 2019 October 14];59(1):303-311. doi: 10.1103/PhysRevE.59.303

V. Lopac, I. Mrkonjić and D. Radić, "Classical and quantum chaos in the generalized parabolic lemon-shaped billiard", Physical Review E, vol. 59, no. 1, pp. 303-311, 1999. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:217:684999. [Accessed: 14 October 2019]